| Model Number |
500001004500 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator, the system was not detected on bus.The customer stated that this malfunction occurred while dispensing medication to patients and caused delay in patient care.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 09-sep-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual of this incident, a field service engineer (fse) confirmed that the failed storage space issue was resolved by the customer by rebooting the station.The fse remoted into the station and confirmed that the failed storage space error was not showing after the customer rebooted the device.No further investigation was required.The system functioned as intended after the customer resolved the issue.